# SDR ASAA1057366

- Difficulty date: February 9, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 11,323 hours, 3,364 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel Flow
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS TREND DATA SHOWS NR 2 ENGINE FUEL FLOW DATA IS TRENDING HIGHER THAN EXPECTED.  ALL OTHER PARAMETERS ARE WITHIN EXPECTED NORMS.  ON DEFERRAL.
